Journal of the Mathematical Society of Japan

Some properties for the measure-valued branching diffusion processes

Sadao SUGITANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 41, Number 3 (1989), 437-462.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230128670

Digital Object Identifier
doi:10.2969/jmsj/04130437

Mathematical Reviews number (MathSciNet)
MR0999507

Zentralblatt MATH identifier
0684.60049

Subjects
Primary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)
Secondary: 60G57: Random measures 60J55: Local time and additive functionals

Citation

SUGITANI, Sadao. Some properties for the measure-valued branching diffusion processes. J. Math. Soc. Japan 41 (1989), no. 3, 437--462. doi:10.2969/jmsj/04130437. https://projecteuclid.org/euclid.jmsj/1230128670


Export citation